# SDR UIEA0012

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1480 BULKHEAD CORROSION REPAIR COMMON TO STRINGER 38R.  FOUND HOLES NR 2, 3, 5, 7, AND NR 10 CRACKED.  REAMED HOLES OVERSIZE, ALL WITHIN LIMITS PER SB 747-53A2390.  OVERSIZED FASTENERS INSTALLED.  (M)
